# SDR UIEA2023031700271

- Difficulty date: March 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 53,972 hours, 29,588 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPARTMENT AT RBL 21 BETWEEN BS 727 AN BS 767 SIDE PLATE WITH CORROSION( REPAIRED SIDE PLATE AT RBL 21 BETWEEN BS 727 AND BS 767 IAW B737-800 BCF SRM 53-00-53-2R-6 REPAIR 6 PARAG 4 FIG 203  )
